# SDR GTIA010963

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN AROUND HANDLE IS BENT.  STRAIGHTENED SKIN TO ORIGINAL COUNTER, FOUND CRACK TO SKIN.  FABRICATED DOUBLER IAW MD-80 SRM 52-05.  (M)
